Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 8, 2014, 7:03 PM MST for Maricopa County, Arizona. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 7:03 PM MST (02:03 UTC)
- Expired
- Jul 8, 2014, 7:30 PM MST
- In force
- 27 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 89 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 2.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 2496 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889 WUUS55 KPSR 090203 SVRPSR AZC013-090230- /O.NEW.KPSR.SV.W.0013.140709T0203Z-140709T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 703 PM MST TUE JUL 8 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES THE CITY OF BUCKEYE... * UNTIL 730 PM MST * AT 655 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GILLESPIE DAM...OR 13 MILES SOUTHWEST OF BUCKEYE...AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTON CENTER...PALO VERDE NUCLEAR POWER PLANT...AND LIBERTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS. && LAT...LON 3338 11243 3305 11248 3307 11291 3345 11289 TIME...MOT...LOC 0203Z 274DEG 8KT 3327 11276 $$ HV
1 follow-up statement
452 WWUS55 KPSR 090219 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 719 PM MST TUE JUL 8 2014 AZC013-090230- /O.CON.KPSR.SV.W.0013.000000T0000Z-140709T0230Z/ MARICOPA AZ- 719 PM MST TUE JUL 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MST FOR WEST CENTRAL MARICOPA COUNTY...MAINLY THE AREA IN AND AROUND THE CITY OF BUCKEYE... AT 711 PM MST...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH WERE STILL DEVELOPING IN THE WARNED AREA. THUNDERSTORM MOVEMENT AT 711 PM MST WAS EAST AT 10 MPH TOWARD THE TOWNS OF ARLINGTON AND SOUTH BUCKEYE. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARLINGTON...COTTON CENTER...PALO VERDE AND LIBERTY PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3338 11243 3305 11248 3307 11291 3345 11289 TIME...MOT...LOC 0217Z 274DEG 8KT 3327 11272 $$ HV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:40 PM MST, 5 hours 23 minutes earlier.
Area forecast discussion, Jul 8, 1:40 PM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 140 PM MST TUE JUL 8 2014 .SYNOPSIS... A MONSOON WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND. EACH DAY WILL BRING VARYING CHANCES OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE REGION. TONIGHT THROUGH THURSDAY APPEAR TO BE A BIT MORE FAVORABLE THAN OVER THE UPCOMING WEEKEND AS DRIER AIR FROM THE WEST MAY BEGIN TO MOVE INTO THE REGION. FOR THE LOWER DESERTS...THE FAVORED AREA FOR STORM FORMATION WILL BE ACROSS SOUTH-CENTRAL ARIZONA. DUE TO ELEVATED MOISTURE VALUES...HIGH TEMPERATURES EACH DAY WILL STAY NEAR OR SLIGHTLY BELOW SEASONAL NORMALS. && .DISCUSSION... EARLY THIS AFTERNOON...CONVECTION HAD STARTED TO FIRE UP ALONG THE MOGOLLON RIM EASTWARD INTO THE WHITE MOUNTAINS...WITH VERY ISOLATED CONVECTION JUST BEGINNING ACROSS SERN AZ. SKIES WERE PARTLY CLOUDY OVER THE LOWER SRN DESERTS ALTHOUGH THERE WERE ISOLD LIGHTNING STRIKES NOTED ACROSS PORTIONS OF SWRN MARICOPA COUNTY. MONSOONAL FLOW PATTERN IS WELL ESTABLISHED ACROSS THE DESERT SOUTHWEST WITH A DEEP PLUME OF MONSOON MOISTURE RUNNING NORTH-SOUTH...COVERING MOST OF ARIZONA. PWAT VALUES FROM THE MORNING AZ SOUNDINGS WERE RUNNING AROUND 1.8 INCHES...AND SURFACE DEWPOINTS OVER THE LOWER DESERTS AT 1 PM WERE ELEVATED AND RANGED FROM THE LOW TO MID 60S FOR THE MOST PART. ACTUALLY DEWPOINTS ACROSS PORTIONS OF SERN CA WERE UP TO 70. ALSO...SPC MESOANALYSIS GRAPHICS DEPICTED MLCAPE VALUES IN EXCESS OF 1000 J/KG ACROSS MUCH OF SRN AZ WITH PEAK VALUES IN EXCESS OF 2000 J/KG. PER THE 12Z PLOTS...UPPER HIGH CENTER WAS LOCATED IN THE VICINITY OF THE FOUR CORNERS...AND THE FLOW ALOFT WAS WEAKLY SELY ACROSS EASTERN AND CENTRAL AZ...BECOMING MORE SLY TO SWLY ACROSS OUR FAR WESTERN DESERTS. NO SIGNIFICANT FORCING FEATURES/INVERTED TROFS WERE SET TO MOVE ACROSS THE AREA TONIGHT...AND WINDS ALOFT WILL BE RATHER WEAK...MOSTLY LESS THAN 10KT. THERE ARE MINOR PERTURBATIONS IN THE FLOW ALOFT AND WEAK DEFORMATION IN THE UPPER STREAMLINE FIELD SO THERE WILL BE SOME SUPPORT FOR CONVECTION...BUT WE SHOULD NOT SEE THE TYPE OF STRONG FLOW ALOFT THAT WOULD LEAD TO LARGE SCALE MESOSCALE CONVECTIVE SYSTEM DEVELOPMENT. FOR TONIGHT...EXPECT THAT STORMS WILL BE DRIVEN MOSTLY BY BOUNDARY INTERACTION...WITH STORMS INITIALLY DEVELOPING OVER HIGHER TERRAIN...THEN DRIFTING SLOWLY INTO THE LOWER CENTRAL DESERTS. OUTFLOW BOUNDARY MERGERS WILL DRIVE NEW CONVECTION THROUGH THE EVENING HOURS...AND WE WILL KEEP DESERT POPS IN THE 30-40 PERCENT BALLPARK. DUE TO ELEVATED PWAT VALUES...STORMS TONIGHT WILL MORE LIKELY GENERATE LOCALLY HEAVY RAINS AS OPPOSED TO STRONG DAMAGING OUTFLOW WINDS. ONE NOTE...LATEST SPC CONVECTIVE OUTLOOK PLACED A SLIGHT RISK ACROSS THE SRN PORTIONS OF OUR CWA...MAINLY COVERING PINAL COUNTY AS WELL AS FAR SRN FRINGE OF ZONE 23. THIS WAS BASED IN HIGH CAPE AND MOISTURE VALUES...COMBINED WITH MODEST ELY FLOW IN MID LEVELS. FEEL SEVERE WEATHER WILL BE MOSTLY CONFINED TO THE TUS CWA...OVER THE HIGHER TERRAIN...WITH GUSTY BUT SUB SEVERE OUTFLOWS MOVING INTO THE CENTRAL DESERTS THIS EVENING. ALSO...THERE IS SUPPORT FOR CONVECTIVE DEVELOPMENT OVER THE CENTRAL DESERTS TONIGHT FROM A FEW OF THE LOCAL MESOSCALE MODELS...SUCH AS THE LOCAL WRF AND NMM6KM. FOR WEDNESDAY INTO THURSDAY...PROGS SHOW SUBTLE VARIATIONS ON THE OVERALL THEME...WITH MINOR DIFFERENCES IN MOISTURE/CAPE VALUES ACROSS THE DESERTS...AS WELL AS DIFFERING OPINIONS ON PLACEMENT OF VORT MAXES/DISTURBANCES ROTATING AROUND THE MAIN UPPER HIGH CENTER. HOWEVER THE BASIC IDEA IS THE SAME...WITH SUFFICIENT MOISTURE AND INSTABILITY TO SUPPORT AFTERNOON AND EVENING CONVECTION MAINLY EAST OF THE LOWER CO RIVER VALLEY. ISOLATED STORMS IN SERN CA ARE POSSIBLE BUT POPS WILL REMAIN RATHER LOW AND GENLY BELOW 15 PERCENT BOTH DAYS. WIND FIELDS REMAIN SOMEWHAT WEAK BOTH DAYS...WITH WINDS ALOFT FAVORING THE SOUTH TO SOUTHEAST ACROSS THE SWRN AND SOUTH CENTRAL DESERTS. WE WILL KEEP A CHANCE FOR MAINLY EVENING STORMS OVER THE LOWER DESERTS WEDNESDAY...AND LOWER POPS SLIGHTLY THURSDAY AS THE AIRMASS DRIES OUT A BIT AND BECOMES A BIT MORE STABLE. STILL...POPS WILL STAY IN THE 20-30 PERCENT BALLPARK. TEMPS OVER THE NEXT FEW DAYS WILL STAY NEAR OR SLIGHTLY BELOW SEASONAL NORMALS DUE TO THE ELEVATED MOISTURE VALUES IN THE ATMOSPHERE. OF COURSE...SHOULD SIGNIFICANT CONVECTION/RAINS OCCUR OVER THE DESERTS....HIGH TEMPS COULD DROP TO NEAR OR EVEN BELOW 100 DEGREES. FRIDAY THROUGH TUESDAY... THE GFS AND ECMWF CONTINUE TO HAVE DIFFERENCES IN OPINION ON MOISTURE AND THE 500 MB PATTERN DURING THE WEEKEND/EARLY NEXT WEEK TIME FRAME. FORECASTS LEAN MORE TOWARD GFS SHOWING A SUBTLE DOWNTREND FROM WEST TO EAST FRIDAY AND SATURDAY WITH LITTLE CHANGE THEREAFTER WHICH BETTER REFLECTS CLIMATOLOGY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... ANOTHER ACTIVE DAY FOR THUNDERSTORMS EAST OF PHOENIX WITH OUTFLOWS SERVING AS THE PRIMARY FORCING MECHANISM. WITH DECENT INSTABILITY IN PLACE THERE IS A CHANCE STORMS COULD MAKE IT INTO THE TERMINALS ALTHOUGH CONFIDENCE IS STILL SHAKY. WILL HANG ONTO VCSH/VCTS SHORTLY AFTER 00Z AS WELL AS INDICATE AN EARLIER THAN USUAL EASTERLY WIND SHIFT /OUTFLOW DRIVEN/. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... CONVECTION SHOULD BE FOCUSED WELL EAST OF THE SOUTHEAST CALIFORNIA TERMINALS...HOWEVER STORMS COULD JUST SLIP BY TO THE NORTH OF BLYTHE AS THEY DECAY LATE TONIGHT. WILL MAINTAIN VCSH AT BLH BUT KEEP IPL DRY THROUGH WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... A TYPICAL MONSOONAL PATTERN WILL REMAIN IN PLACE ACROSS THE DESERT SOUTHWEST DURING THE PERIOD...WITH ELEVATED HUMIDITY LEVELS... ESPECIALLY ACROSS SOUTH CENTRAL ARIZONA. AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMALS EACH DAY...ALTHOUGH THEY COULD LOWER TO BELOW NORMAL VALUES SHOULD SIGNIFICANT MONSOON RAINS DEVELOP. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE ON TAP EACH DAY MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY...WITH SCATTERED STORMS TO MOVE ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. WINDS WILL BE ON THE LIGHT SIDE EACH DAY...FAVORING NORMAL DIURNAL SPEEDS AND DIRECTIONS...HOWEVER STRONG GUSTY AND VARIABLE WINDS WILL ACCOMPANY ANY THUNDERSTORMS THAT DEVELOP. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB PREVIOUS DISCUSSION...VM/AJ AVIATION...LEINS FIRE WEATHER...VM/LEINS
In the hours before
Local storm report, Jul 8, 5:21 PM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
521 PM MST TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST QUARTZSITE 33.67N 114.22W
07/08/2014 M61 MPH LA PAZ AZ FIRE DEPT/RESCUE
&&
EVENT NUMBER PSR1400074
KINCAIDSpecial weather statement, Jul 8, 5:22 PM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
522 PM MST TUE JUL 8 2014
AZZ024-090100-
GILA AZ-
522 PM MST TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 600 PM MST
AT 515 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF SAWMILL. THIS STORM WAS NEARLY
STATIONARY BUT EXPANDING IN COVERAGE TOWARDS THE COMMUNITY OF SAN
CARLOS AND ALONG THE U.S. HIGHWAY 60 CORRIDOR NORTHEAST OF GLOBE.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
LAT...LON 3350 11011 3344 11020 3343 11032 3340 11035
3340 11040 3338 11043 3327 11044 3326 11046
3341 11062 3363 11080 3381 11050 3369 11042
3363 11027
TIME...MOT...LOC 0021Z 134DEG 1KT 3350 11041
NOLTELocal storm report, Jul 8, 5:57 PM MST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
557 PM MST TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL SAN CARLOS 33.35N 110.47W
07/08/2014 M1.00 INCH GILA AZ LAW ENFORCEMENT
QUARTER SIZED HAIL
&&
EVENT NUMBER PSR1400075
KINCAIDSpecial weather statement, Jul 8, 6:49 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
649 PM MST TUE JUL 8 2014
AZZ022-023-090245-
MARICOPA AZ-
649 PM MST TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 745 PM MST
AT 639 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WHITE TANK MOUNTAIN PARK...MOVING SOUTHEAST
AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
WHITE TANK MOUNTAIN PARK...
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
LAT...LON 3376 11259 3363 11239 3354 11238 3347 11239
3343 11254 3344 11270 3351 11288 3362 11300
3382 11286
TIME...MOT...LOC 0148Z 297DEG 8KT 3358 11260
SAWTELLELocal storm report, Jul 8, 7:00 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
700 PM MST TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 6 S QUARTZSITE 33.58N 114.22W
07/08/2014 LA PAZ AZ FIRE DEPT/RESCUE
REPORTS FROM QUARTZSITE FIRE AND PRINT MEDIA OF DAMAGED
AND OVERTURNED RV PROPERTIES IN LA PAZ VALLEY AND SOUTH
OF QUARTZSITE. WASHES ALSO FLOODING AREA ROADWAYS.
&&
EVENT NUMBER PSR1400076
NOLTESpecial weather statement, Jul 8, 7:02 PM MST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
702 PM MST TUE JUL 8 2014
AZZ022-023-027-090245-
MARICOPA AZ-
702 PM MST TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
FOR THE AREA FROM BUCKEYE SOUTH TO GILA BEND...INCLUDING
PORTIONS OF STATE HIGHWAY 85...
UNTIL 745 PM MST
AT 650 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS...NEAR PALO VERDE NUCLEAR GENERATION
STATION...AND WEST OF GILA BEND. THUNDERSTORMS ARE LIKELY TO
INCREASE IN COVERAGE...MOVING EAST AT 5 MPH.
THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...
AND VERY HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUCKEYE...GILLESPIE
DAM...PALO VERDE AND COTTON CENTER.
LAT...LON 3345 11277 3335 11245 3309 11259 3281 11280
3282 11330 3358 11299
TIME...MOT...LOC 0200Z 275DEG 4KT 3340 11280
HV
!The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 5:00 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Yuma | 45 min |
| Jul 8, 5:22 PM MST | Special Weather Statement | PSR | Gila | 38 min |
| Jul 8, 5:29 PM MST | Flash Flood Warning | PSR | La Paz, Yuma | 2 hr |
| Jul 8, 5:29 PM MST | Severe Thunderstorm Warning | PSR | Gila | 61 min |
| Jul 8, 5:57 PM MST | Areal Flood Advisory | PSR | Gila | 2 hr |
| Jul 8, 6:10 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 35 min |
| Jul 8, 6:49 PM MST | Special Weather Statement | PSR | Maricopa | 56 min |
| Jul 8, 7:02 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Jul 8, 7:30 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 28 min |
| Jul 8, 7:44 PM MST | Special Weather Statement | PSR | Pinal | 46 min |
| Jul 8, 7:49 PM MST | Dust Storm Warning | PSR | 33 min | |
| Jul 8, 8:22 PM MST | Dust Storm Warning | PSR | 64 min | |
| Jul 8, 8:26 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Jul 8, 8:42 PM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Jul 8, 9:05 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 115 min |
| Jul 8, 9:37 PM MST | Areal Flood Advisory | PSR | La Paz | 113 min |
| Jul 8, 10:30 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Jul 9, 12:10 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 110 min |
| Jul 9, 12:16 AM MST | Special Weather Statement | PSR | Yuma | 29 min |
| Jul 9, 12:38 AM MST | Special Weather Statement | PSR | Yuma | 37 min |
| Jul 9, 1:06 AM MST | Areal Flood Advisory | PSR | Yuma | 114 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.